# SDR CALA9801363

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15525
- Make and model: Doug DC-9-32
- Aircraft serial: 47531
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN ANGLE TO RT WING INBOARD BUTE DOOR STIFFENER ATTACHMENT POINT.  AN ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, FIGURE 1.
